🌟 Beat the Bug Before It Beats You!
Coricidin HBP Cold and Flu provides effective relief from cold and flu symptoms with a powerful combination of 325 mg Acetaminophen and 2 mg Chlorpheniramine, ensuring you stay comfortable and focused throughout your day.
D**R
Actually Works!!
A lot of products are just hype to get you to buy the product and then they don't do what they say they will do. Coricidin HBP, at least in my case, is NOT one of those products! It absolutely quieted my cough. I am just amazed at how well it works. I was just recently diagnosed with COPD and just got over pneumonia about two months ago. I still have a lingering cough that won't go away. I was getting a little desperate to get rid of the cough so my wife suggested the Coricidin HBP. It really worked! I don't know what my Pulmonologist will think of my taking non-prescribed medicines, but he'll have to get over it.
C**C
Great for getting rid of colds fast
After getting a cold, these things will knock them out with 2 or 3 days. I got a cold a while back and kept taking cough syrup hoping that would help. After taking these, I felt better the next day and 3 days later was completely fine. This was after weeks of being sick.I got sick a second time later in the year, took these, and got over it in a could of days. This stuff actually works. I don't have any heart conditions, but I still use this because other family members use it as well. I highly recommend this, just make sure you're buying from a credible store online.
W**.
Works most of the time...
I have hypertension, lots of allergies and I get yearly sinusitis with vertigo. This is good for the first two, not so good for the third. On a typical day if I feel a bit congested, have water eyes, etc., taking two of these red tablets induces a sneeze or two and a release of pressure in 30 minutes to an hour or so. If the congestion is bad, in the case of sinusitis it just doesn't seem strong enough and then I have to turn to a more potent antihistamine like Claritine, Allegra, etc.I also noticed that after taking these tablets I felt a weird sensation, kind of like a cooling effect in my chest you would get with menthol. I know this isn't a psychological issue as I have taken these for years and every time I take them I get the same sensation and only with this medication. It doesn't cause any ill effects that I am aware of it just feels a bit odd. Possibly a result of an esophagus that is sensitive to the ingredients in the coating they use.
O**E
Magic for 'Post Nasal Drip' (PND)
Many years ago there used to be a commercial showing the profile of a guy with a leaky faucet for a nose. Lately, I've been that guy. I have days where, in the late afternoon or early evening, my nose will start to run. Drip? Run? Pour? Not sure the best word to use here, but I guess 'pour' best describes the volume of mucus discharge. I take medication for high blood pressure, so the typical over-the-counter vasoconstrictor family of decongestants are out. The only effective, vasoconstrictor free, OTC medication I know of is the Coricidin HBP product line. I've tried everything they make and have found this product (Coricidin Cold and Flu) to be the best for my PND. Once my nose starts to run (or perhaps sinuses start to drain would be more applicable), I take two of these and in a half-hour or less, the PND has stopped and I'll remain 'drip free' for the rest of the day.[Note: While gathering information for this review, I noticed that that the two active ingredients listed for this product are Acetaminophen and Chlorpheniramine. While both these ingredients are probably helpful in combating cold and flu symptoms, for my particular problem (PND), I'm guessing only Chlorpheniramine (an antihistamine) is needed. I've just ordered a bottle of Chlorpheniramine Chlorpheniramine Maleate Extended Release, 12 Mg , 60 Tablets and will give that a try as a possible substitute for the Coricidin. ]
G**I
Good to have
I bough this for on hand when I travel and also when I’m on the go..
C**N
Interesting
What can I say, it knocked me unconscious for two days and when I finally woke up I didn’t have a cold. So one box of this cold medicine should last the rest of my life. Saved money on Kleenex, nasal spray, soup and movie rentals.
A**S
What the product does.
I have high blood pressure and was really prong to coming down with a cold and the flu especially in the work placeI would catch a cold just from being around someone that had it, so I started taking the HBP at night and have been doing so for the past two and half years.. So far I have not come down with a cold or flu. It works great and of course the price. Locally the price is the same and you only get 10.............so of course this was a no brainer that I should be purchasing from you (Amazon).
K**T
It’s important to know the item will arrive as ordered.
No problems.
Trustpilot
3 weeks ago
1 month ago